# SDR UIEA2018032100447

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,161 hours, 18,081 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: 9324G10675
- Condition: Not Reported
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MESSAGE AND THE LT FWD FUEL BOOST PUMP CIRCTUIT BREAKER TRIPPED.   QRH COMPLETED.    REMOVED AND REPLACED K10703 GFI FOR THE LEFT FWD FUEL BOOST PUMP IAW SWPM 20-60-00, OPS CHECKED GOOD, ALSO EO 6728A008R16.
